Doctor insights on:
Nausea And Headache
The medical term is cephalalgia. It is a feeling of pain that can occur on either both sides or just one side of the head or neck. Headaches can be sharp, dull, or throbbing, and can radiate to different areas of the head. They typically last less than an hour but can ...Read more
Probably migraine: Migraines are the most common cause of frequent headaches, and they are often associated with nausea. Otc pain meds can contribute to rebound/medication overuse headache, which causes the headaches to actually worsen in the long run. You should see a neurologist who can get you on a good preventative agent as well as a good acute agent (i.e. Triptan i.e. Imitrex) for the pain. ...Read more
Go to the ER: A very high glucose level like that is likely due to DKA or honk, both worrisome based on the type of diabetes you have. As either a type i or type ii diabetic, this is serious enough that you will need to be treated emergently. Blood tests will be drawn to eval for infection, which is a concern. Because you're vomiting, you'll likely get IV fluids, as well. ...Read more
Get checked out: A good start at finding potential headache triggers would be to maintain a diary. Every time you have a headache write down what you were doing, the foods you ate that day, alcohol, smoking, caffeine, stress, how much sleep you had the night before, eye strain, etc. Try to find patterns in your headache so that you can learn what things to avoid. Get checked by your doctor. ...Read more
Nausea and headache every month for 1 or 2 days starting 8/31 i had nausea, vomitted twice and had a bad headache. One month later nausea and headache again, then 10/31 headache and vomitted again. Thinking since they are 1 month apart that it is probab
Yes, : Yes, i agree that it could be a hormonal cause. If you have any thoughts you could be pregnant, then please be tested. If this continues, please see your physician, as their are some hormonal causes of headaches that can be treated. If you get worse headache, fever, vomiting, or any weakness or numbness then you must be seen as an emergency. ...Read more
My boyfriend has cold sweats, pain in his back, the left side. He has nausea, and headaches. Does this sound as serious to you as I think it may be?
Not really: Getting off depo should not be accompanied by nausea/headaches normally. You may have headaches while on it, though. Nausea is a potential side, again, while on it but less likely while off it. If they don't resolve within the next few days and there is nothing urgent or other symptoms appearing, i'd get checked. ...Read more
Stay active: Exercise is a great way to relieve stress. Your body releases endorphins during exercise, which can help you feel calm. If you exercise 30 - 60 minutes a day, your stress levels can improve. When stressed, take 5 slow, deep breaths with your eyes closed, then roll your shoulders forward 5 times, then back 5 times. This will slow your heart rate and release tension in your neck and shoulders. ...Read moreSee 1 more doctor answer
Impossible to say: Just from what you are saying. If you took more than was prescribed and have run out, you are likely physically dependent on the opiate, and headaches and nausea can be symptoms of withdrawal. If you took more because it was not relieving your pain as prescribed, then you need to talk to the prescribing physician. You may need to speak with a physician trained in addiction treatment. ...Read more
What should I do if i abused my oxycontin and now i'm having nausea and headaches, am i addicted?
Impossible to say: But if you have been taking any kind of opiate for long enough, and particularly the long acting drugs like oxycontin, and especially if you are exceeding recommended doses and then ran out, nausea and headache can be part of a withdrawal syndrome, but diffuse pain, diarrhea, increased sweating, severe anxiety are also likely to be present. See an addiction treatment professional for real advice. ...Read more
I have been smelling cigarette smoke or ashtrays when there is none around 24/7, anywhere i go, and it causes nausea and headaches sometimes.
See MD: Could be sinus, dental issue. Rarely, brain tumors cause sense of abnormal or phantom smells. ...Read more
I started celexa (citalopram) 5mg 2 nights ago. Are nausea and headache normal this early on? I just wanted to feel better and i feel worse.
I had way to much alcohol on Friday. Vomited 3 times. Still feel ill with nausea and headache. Normal ? Previous question I wrote Saturday, but frida
I do suffer from migraines but this one was different, I've had severe nausea with headache that comes n goes and sudden lose of appetite. For going on 5 days now. Please help me?
No but yes!?: I do acupuncture and adjustments and see this often. Meaning ... The patient is really bent out of whack. Janet g. Travell who is the myofascial tissue matriarch would say that the movement of certain muscles will cause pain and nausea. It is a function of how the txmt triggers anxiety and pain. In txmt shock, u hv nausea, dizziness and sweats. Add magnesium and acupuncture! don't fear. ...Read more
- Talk to a doctor live online for free
- Is nausea a symptom of migraine headaches?
- Headaches and nausea and always thirsty
- Headache and nausea after ejaculation
- Ask a doctor a question free online
- Sinus headaches and nausea
- Terrible headache and nausea
- Punched in face nausea headache
- Severe headache fever nausea
- Talk to a gastroenterologist online